# SDR 102599

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Sys
- Condition: Malfunctioned
- Location: Lt/Rt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHRONIC PITOT-STATIC SYSTEM FAULTS.  ALTIMETERS SPLIT.  SPLIT IN INDICATIONS BECOME MORE APPARENT WITH INCREASING AIRSPEED AND ALTITUDE.
